# SDR HAL9759

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 992260240
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBOARD LEADING EDGE ASSY XFS 9.0 TO XFS 40.0, LEVEL 2 CORROSION AT OUTBOARD END AND AT FIELD FASTENERS.  CUT OUT SKIN WHERE CORROSION CLEAN-UP WAS BEYOND MATERIAL LOSS LIMITS.  FABRICATED REPAIR FILLER AND DOUBLER, TREATED, PRIMED, AND INSTALLED PER SRM 55-11, FIG 1, 55-03, FIG 3. SRM 51-30-2 AND 51-30-3.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
